# SDR AALA202302203284

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 38,770 hours, 4,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY LIGHT TEST, MAINTENANCE FOUND BUSINESS SECTION EMERGENCY LIGHTS INOPERATIVE. REPLACED EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY M33405 PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
